# SDR AALA202202091681

- Difficulty date: February 7, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 62,289 hours, 28,306 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21684
- Part serial: 7141
- Condition: Dragging
- Location: Zone 700 - Gears
- Part time: 41,377 hours, 17,518 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAXI OUT AND IN 3 DEGREE RIGHT TILLER REQUIRED TO KEEP FROM PULLING LEFT. #2 BRAKE WAS 140 DEGREE AT TAKEOFF. TEMP REACHED 305 DEGREES AT 24,000'. FELT LIKE DRAGGING LEFT BRAKE. MAINTENANCE FOUND THE #2 BRAKE WOULD NOT RELEASE AND REPLACED IT PER TASK CARD 26C00032004. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
